# SDR DL73S030771

- Difficulty date: August 16, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 54,063 hours, 40,440 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65465682
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORROSION REPAIR INSPECTION OF THE FS 1016 BULKHEAD WEB REVEALED CORROSION AT THE BL 0 STIFFENER NEAR THE BOTTOM OF BULKHEAD AT WL 190-200.  AN OIL CAN CONDITION WAS DISCOVERED JUST OUTBOARD OF THE CORROSION AREA.  BOTH DAMAGES WERE REMOVED WITH A    WEB CUTOUT AND REPAIRED WITH ALUMINUM REPAIR DOUBLERS IAW BAC S/B 737-53A1075 AND IAW ER/A 385542-14AD, REV A.
